| Model Number |
03.010.486 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: synthes employee.(b)(4). the reported event required medical/surgical intervention to preclude permanent damage to a body structure. the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, during a tibial nail case they were having issues with the aiming arm, driving cap, and connecting bolt.The bolt and driving cap would not thread properly.The locking bolt did not seem to be cross threaded, but the driving cap had damage to the threads and would only engage partially.Action taken when the event occurred had to make what they had work.There was a surgical delay of ten (10) minutes.The procedure was successfully completed.There were no patient consequences.This report is for 1 of 3 for (b)(4).